# SDR 9JLA2020110929419

- Difficulty date: November 4, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N887PC
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0095
- Aircraft time: 4,798 hours, 3,141 cycles
- Engine: Hnywl TFE73150R
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 30619632
- Part serial: 1515026241177
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NR 1 ENGINE N2 INDICATIONS WERE ERRATIC IN FLIGHT.  THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THAT THE NR 1 ENGINE HARNESS WAS DEFECTIVE.  THE MX VENDOR REPLACED THE WIRING HARNESS WITH A NEW HARNESS.  OPERATIONS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.  NOTE: THIS IS THE THIRD SDR REPORT REGARDING THE FAILURE OF AN ENGINE WIRING HARNESS.  THE COMMON DENOMINATOR WITH THE REPORTED DEFECTIVE HARNESSES IS THAT THE SERIAL NUMBER OF EACH BEGAN WITH A 15-######.  THE LATEST HARNESS INSTALLED THE SERIAL NUMBER STARTED WITH A 16-######.  SO FAR ALL INDICATIONS IS THAT THE N2 INDICATION FAULT IS CLEARED.
